advertisement
Question
Posted by: Margie | 2007/12/05

When to discontinue HRT'S

I have been using Estrofem since 2001. I am 53 years old. My first dosage was 4mg which has been reduced to 2mg. I have picked up 12kg in that period of time - with the last couple of years a steady weight gain. Howlong do I need to continue with the Estrofem, and will my weight gain stop if I stop taking HRT's. I eat healthy as well as excercise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could stop now and se4e if you have any symptoms. The weight gain is more likely to be due to changes in metabolism due to ageing, than to the HRT.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dlia | 2009/01/29

and historectomy thus no overies

Reply to Dlia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement